Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semi-Gaussian subspaces


Author: D. L. Burkholder
Journal: Trans. Amer. Math. Soc. 104 (1962), 123-131
MSC: Primary 46.35; Secondary 28.70
MathSciNet review: 0138986
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.35, 28.70

Retrieve articles in all journals with MSC: 46.35, 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0138986-6
Article copyright: © Copyright 1962 American Mathematical Society